Facebook    Twitter    YouTube    Instagram

EQ and sleep loss w rapid heart rate

Page 1 of 2 12 LastLast
Results 1 to 15 of 30
  1. #1
    Registered User
    caedus's Avatar


    Join Date
    Sep 2013
    Posts
    217

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    20086570

    EQ and sleep loss w rapid heart rate

    Does EQ CAUSE SLEEP LOSS AND RAOID HEART RATE. 24 hours after my first dose it did for me and I was just wondering if anyone else experienced this or if it is a common thing

    Sent from my XT1060 using Tapatalk

  2. #2
    Registered User
    need2lift's Avatar


    Join Date
    Dec 2013
    Posts
    219

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    38957928

    How big of a dose did you hit? Just EQ or was it combined with something else?

  3. #3
    Registered User
    caedus's Avatar


    Join Date
    Sep 2013
    Posts
    217

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    20086570

    409 mg w 400 test

    Sent from my XT1060 using Tapatalk

  4. #4
    Registered User
    caedus's Avatar


    Join Date
    Sep 2013
    Posts
    217

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    20086570

    Quote Originally Posted by need2lift View Post
    How big of a dose did you hit? Just EQ or was it combined with something else?
    See above

    Sent from my XT1060 using Tapatalk

  5. #5
    Registered User
    need2lift's Avatar


    Join Date
    Dec 2013
    Posts
    219

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    38957928

    I have never experienced either after EQ. Although 800mgs is a decent shot of gearz....

  6. #6
    Registered User
    caedus's Avatar


    Join Date
    Sep 2013
    Posts
    217

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    20086570

    Quote Originally Posted by need2lift View Post
    I have never experienced either after EQ. Although 800mgs is a decent shot of gearz....
    How much do you take

    Sent from my XT1060 using Tapatalk

  7. #7
    Registered User
    caedus's Avatar


    Join Date
    Sep 2013
    Posts
    217

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    20086570

    I also worked out really hard for about 2 hours at a time 2 days in a row it's possible that my heart was pumping blood all those locations for a rapid recovery. Either way being consciously awake all night while your heart Thomson a fast pace really sucks and it reminds me of the old days of blowing snow

    Sent from my XT1060 using Tapatalk

  8. #8
    BEEFCAKE
    MODERATOR
    sassy69's Avatar


    Join Date
    Jul 2002
    Gender
    Female
    Location
    On the squat rack
    Posts
    2,771

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    8
    Thanked in
    7 Posts
    Rep Points
    783195057


    What does the diet look like? Did you do a gigantic carb load or a lot of shit sugar food before you went to bed? It can take day and a half for that stuff to process thru sometimes if you're not used to eating it.

    Have you had this problem before w/ gear? are you getting any tension headaches or nose bleeds? Are you using any BP / cholesterol supplements? Consider CoQ10 + red yeast rice. Also Cholest-off is a good alternative. You can google for OTC high blood pressure treatments to get more info (ideally look on medscape or webmd)

    E.g.
    http://www.webmd.com/vitamins-supple...spx?print=true


    All posts are for entertainment. Consult a doctor before using any medication.

  9. #9
    Registered User
    caedus's Avatar


    Join Date
    Sep 2013
    Posts
    217

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    20086570

    Quote Originally Posted by sassy69 View Post
    What does the diet look like? Did you do a gigantic carb load or a lot of shit sugar food before you went to bed? It can take day and a half for that stuff to process thru sometimes if you're not used to eating it.

    Have you had this problem before w/ gear? are you getting any tension headaches or nose bleeds? Are you using any BP / cholesterol supplements? Consider CoQ10 + red yeast rice. Also Cholest-off is a good alternative. You can google for OTC high blood pressure treatments to get more info (ideally look on medscape or webmd)

    E.g.
    http://www.webmd.com/vitamins-supple...spx?print=true
    Think it was mental slept like a baby last night and bp was 128/60

    Sent from my XT1060 using Tapatalk

  10. #10
    Registered User


    Join Date
    Jan 2014
    Gender
    Male
    Location
    my house
    Posts
    328

    Thanks Thanks Given 
    1
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    38198201

    Its probably mostly in your head. I always get a little anxious when I try something new. You work yourself up and your heart rate increases a little. Are you a naturally nervous person? Xanax helps with that.

  11. #11
    Head Pooh Bear
    Big Puppy's Avatar


    Join Date
    Apr 2012
    Gender
    Male
    Location
    Uzbekistan
    Posts
    534

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    191935193


    Quote Originally Posted by mattsilf View Post
    Its probably mostly in your head. I always get a little anxious when I try something new. You work yourself up and your heart rate increases a little. Are you a naturally nervous person? Xanax helps with that.
    Yeah, a minor mishap and he should start Xanax. Good thinking ass-dick. Benzos are highly addictive.

  12. #12
    Board Rep
    BOARD REP


    Join Date
    Aug 2011
    Gender
    Male
    Location
    Ihio
    Posts
    1,110

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    10
    Thanked in
    9 Posts
    Rep Points
    199622917


    In the future, it probably isn't the best idea to go on a public forum and blame steroids for a health issue you're exzperiencing, such as an increased heart rate, unless you know for a fact the steroid is the cause. This is how unwanted rumors get started. In this case, steroids are not the cause, as AAS do not increase heart rate, especially in an acute fashion 24 hours post-injection.



    Discount Code(20% OFF): arnold20

    Website: masupps.com

  13. #13
    Registered User
    caedus's Avatar


    Join Date
    Sep 2013
    Posts
    217

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    20086570

    Quote Originally Posted by caedus View Post
    Does EQ CAUSE SLEEP LOSS AND RAOID HEART RATE. 24 hours after my first dose it did for me and I was just wondering if anyone else experienced this or if it is a common thing

    Sent from my XT1060 using Tapatalk
    Read

    Sent from my XT1060 using Tapatalk

  14. #14
    Registered User
    caedus's Avatar


    Join Date
    Sep 2013
    Posts
    217

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    20086570

    Quote Originally Posted by Mike Arnold View Post
    In the future, it probably isn't the best idea to go on a public forum and blame steroids for a health issue you're exzperiencing, such as an increased heart rate, unless you know for a fact the steroid is the cause. This is how unwanted rumors get started. In this case, steroids are not the cause, as AAS do not increase heart rate, especially in an acute fashion 24 hours post-injection.
    Hey mike if you are referring to my post you see that it asks a question it does not blame anything is it simply asking a question I'm trying to find out if others have experience this. At no point did I place blame or making accusations. So if you're going to make a statement like that be sure you actually read the post.

    Sent from my XT1060 using Tapatalk

  15. #15
    Registered User
    caedus's Avatar


    Join Date
    Sep 2013
    Posts
    217

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    20086570

    Quote Originally Posted by Mike Arnold View Post
    In the future, it probably isn't the best idea to go on a public forum and blame steroids for a health issue you're exzperiencing, such as an increased heart rate, unless you know for a fact the steroid is the cause. This is how unwanted rumors get started. In this case, steroids are not the cause, as AAS do not increase heart rate, especially in an acute fashion 24 hours post-injection.
    Does EQ CAUSE SLEEP LOSS AND RAOID HEART RATE. 24 hours after my first dose it did for me and I was just wondering if anyone else experienced this or if it is a common thing<br />
    <br />
    Sent from my XT1060 using Tapatalk<br/>

    Sent from my XT1060 using Tapatalk

Similar Threads

  1. Rapid Fat Loss Diet
    By icarus33 in forum Diet & Nutrition
    Replies: 41
    Last Post: 05-05-2010, 10:01 AM
  2. Rapid Fat Loss Handbook
    By TheRhino in forum Online Journals
    Replies: 4
    Last Post: 07-26-2009, 09:03 AM
  3. Strength loss on Rapid Fat Loss?
    By gtbmed in forum Diet & Nutrition
    Replies: 4
    Last Post: 06-30-2009, 12:06 AM
  4. heart palpitations? fast heart rate.
    By Ben in forum General Health & Awareness
    Replies: 20
    Last Post: 04-21-2008, 06:23 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2001-2017 IronMag® Bodybuilding Forums